Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the computation of totally real quartic fields of small discriminant

Authors: Johannes Buchmann and David Ford
Journal: Math. Comp. 52 (1989), 161-174
MSC: Primary 11R16; Secondary 11Y40
MathSciNet review: 946599
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All totally real quartic fields of discriminant less than $ {10^6}$ are computed. The method used to generate the fields is derived from Delone and Faddeev, with corrections and improvements. A new method for deciding field isomorphism is used to eliminate redundant examples. Integral bases and Galois groups are given for each field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R16, 11Y40

Retrieve articles in all journals with MSC: 11R16, 11Y40

Additional Information

PII: S 0025-5718(1989)0946599-1
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia